Alert archive / Kentucky / Special Weather Statements in 2017
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Jul 22, 2017, 9:49 PM EDT for Carter County, Greenup County, Kentucky. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2017, 9:49 PM EDT (01:49 UTC)
- Expired
- Jul 22, 2017, 10:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Charleston, WV
Counties Carter County, KY, Greenup County, KY
The radar
The Jackson,KY radar (KJKL), 101 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1096 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1273 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
224
WWUS81 KRLX 230149
SPSRLX
Special Weather Statement
National Weather Service Charleston WV
949 PM EDT SAT JUL 22 2017
KYZ101>103-230230-
Boyd-Greenup-Carter-
949 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN BOYD...GREENUP AND
CENTRAL CARTER COUNTIES...
At 948 PM EDT, a strong thunderstorm was located near Camp Dix, or 12
miles north of Carter Caves State Park, moving east at 25 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Grayson, Carter Caves State Park, Greenup, Load, Princess, Coalton,
Gesling, Greenbo Lake, Oldtown, Naples, Rush, Denton, Carter,
Flatwoods, Russell, Raceland, Worthington, Wurtland, Hopewell and
Brushart.
This includes Interstate 64 in Kentucky between mile markers 164 and
182.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3843 8323 3844 8321 3845 8321 3845 8320
3847 8319 3849 8319 3854 8314 3854 8312
3855 8310 3857 8310 3859 8307 3862 8308
3855 8272 3824 8276 3836 8323
TIME...MOT...LOC 0148Z 289DEG 21KT 3854 8319
$$
ManningWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jul 22, 8:49 PM EDT, 1 hour earlier.
Area forecast discussion, Jul 22, 8:49 PM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Charleston WV
849 PM EDT Sat Jul 22 2017
.SYNOPSIS...
Strong to severe thunderstorms are possible this weekend with
risk for heavy rainfall and potential flooding. Fronts cross
late Sunday and again late Monday. High pressure midweek.
&&
.NEAR TERM /THROUGH SUNDAY/...
As of 845 PM Saturday...
Adjusted hourly temperatures since cooling showers/storms and
clouds have decrease temperatures about 10 degrees across the
northern third of the area since this afternoon. Rest of
forecast remains on track.
As of 710 PM Saturday...
Sent update to remove some counties out of the severe
thunderstorm watch. Rest of forecast remains on track.
As of 354 PM Saturday...
A severe thunderstorm watch has been issued for parts of
southeast OH and portions of the northern half of WV until 10
PM.
As of 155 PM Saturday...
MCS moved across northern zones this morning, producing
generally an inch or so of precipitation. Area in the warm
sector of a low pressure system moving across Great Lakes
region, with sct showers and thunderstorms popping up area wide
in the warm, humid, unstable conditions. With the lower
FFG/wetter soils across the north, and the potential for
additional MCS overnight, went ahead an hoisted a flash flood
watch for the area through Sunday morning. This may need to be
expanded in area or even in time as we progress, but for now,
just decided to issue for the wetter areas/greatest threat
region.
In addition to flooding issues, the potential for severe exists
through much of the night, with strong shear on the order of 40+
kts. SPC has issued a slight risk for most of the CWA through
12Z Sunday, with a slight risk area wide on Sunday for an
additional severe thunderstorm threat, as the cold front
approaches the area from the north. Frontal boundary should be
entering SE Ohio zones towards the end of the period.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
As of 315 PM Saturday...
Models in good agreement in a significant short wave amplifying
the northern stream over the eastern U.S., which finally drives
the very deep and moist unstable air with the cold front
eastward across most the area Sunday night. Even though the
front gets hung up in the mountains by Monday morning, the
really deep moisture and convection should continue eastward
with the main departing short wave. By Monday morning, we expect
most of the area to be dry, except across the far southern coal
fields and southern mountains where some lingering convection
may continue.
Thereafter, models have another short wave and cold front
dropping southeast through the Great Lakes and across the area
Monday afternoon and night. Even though moisture will be more
limited with this feature, there will be enough moisture to
combine with diurnal heating to fire up a band of convection
with the front. Things will finally die down Monday night, with
most areas dry by Tuesday morning. However, again, this new
front will struggle to exit the far south and have left a few
showers possible there Monday night into Tuesday morning.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 340 PM Saturday...
High pressure builds in briefly Tuesday and Tuesday night with
slightly cooler but drier air.
However, models agree in another short wave and front diving
southeast across the area Wednesday and Wednesday night, with
enough dynamics, moisture and instability to fire yet another
band of convection ahead of the front. But it will be a bit
cooler and less on the summer heat and humidity. But despite
this latest short wave and front, the models quickly lift out
the upper trough and return the front northward Thursday, which
meanders across the area for the later part of the work week.
Again, lots of moisture will be available to keep things very
unsettled with the meandering front, although temperatures are
progged to be tempered by the clouds and precip.
&&
.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
As of 730 PM Saturday...
Numerous showers and scattered thunderstorms, some with heavy
rain will continue to affect the northern sites at least
through 01Z. Mostly MVFR conditions will prevail outside brief
periods of IFR/LIFR along their path. Uncertain whether
convection will affect northern sites directly, so coded VCTS
overnight. Expect MVFR and IFR conditions in vicinity of storms,
along with strong gusty winds.
A look at boundary layer winds indicate 15-20 knots across the
south, and 5-10 knots across the north. The stronger winds and
expected cloud cover could prevent dense fog from development.
However, the northern sites have received enough rain during the
afternoon and evening hours. Post fog will be possible once the
pcpn ends but should not last much.
For Sunday, another stormy day. SPC has the area under a slight
risk for severe weather. Damaging winds will be the main threat.
IFR or worst conditions can be expected along convection path.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z MONDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Convection could be less widespread than
currently forecast. Conditions on Sunday may not improve as
quickly as currently forecast.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE SUN 07/23/17
UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11
EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07
CRW CONSISTENCY H H H H H H H H H H H L
HTS CONSISTENCY H H H H H H H H H H H L
BKW CONSISTENCY H H H H H H H H H H H M
EKN CONSISTENCY M M L M M L M M L L M L
PKB CONSISTENCY M M M M L L L L L M L L
CKB CONSISTENCY M L L M M M H H L M H M
AFTER 00Z MONDAY...
IFR possible Sunday night in heavy showers and thunderstorms.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until 8 AM EDT Sunday for WVZ007>011-014>020-
027>032-039-040-517>526.
OH...Flash Flood Watch until 8 AM EDT Sunday for OHZ066-067-075-076-
083>086.
KY...None.
VA...None.
&&
SYNOPSIS...JMV/SL
NEAR TERM...SL
SHORT TERM...ARJ/JMV
LONG TERM...JMV
AVIATION...SLHazardous weather outlook, Jul 22, 8:08 PM EDT, 1 hour 41 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 808 PM EDT Sat Jul 22 2017 OHZ083>086-WVZ007-008-014>016-018-027>029-517>526-240015- Jackson OH-Vinton-Meigs-Gallia-Mason-Jackson WV-Putnam-Kanawha-Roane- Calhoun-Clay-Braxton-Gilmer-Northwest Fayette-Southeast Fayette- Northwest Nicholas-Southeast Nicholas-Northwest Webster- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- 808 PM EDT Sat Jul 22 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SUNDAY... ...SEVERE THUNDERSTORM WATCH 432 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central West Virginia, northeast West Virginia, southeast West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A slight risk for severe thunderstorms exists Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. WVZ034-515-516-240015- Wyoming-Northwest Raleigh-Southeast Raleigh- 808 PM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for portions of southeast West Virginia and southern West Virginia. .DAY ONE...Tonight. A slight risk for severe thunderstorms exists today and tonight. Damaging winds are the primary threat. In addition, heavy downpours will accompany any storms, and could create localized flooding issues. A flash flood watch may be necessary. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A slight risk for severe thunderstorms exists on Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. WVZ026-240015- Boone- 808 PM EDT Sat Jul 22 2017 ...SEVERE THUNDERSTORM WATCH 432 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of southern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. A slight risk for severe thunderstorms exists today and tonight. Damaging winds are the primary threat. In addition, heavy downpours will accompany any storms, and could create localized flooding issues. A flash flood watch may be necessary. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A slight risk for severe thunderstorms exists on Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ066-067-075-076-WVZ009>011-017-019-020-030>032-039-040-240015- Perry-Morgan-Athens-Washington-Wood-Pleasants-Tyler-Wirt-Ritchie- Doddridge-Lewis-Harrison-Taylor-Upshur-Barbour- 808 PM EDT Sat Jul 22 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SUNDAY... This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central West Virginia and northern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A slight risk for severe thunderstorms exists Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ087-WVZ006-013-240015- Lawrence OH-Cabell-Lincoln- 808 PM EDT Sat Jul 22 2017 ...SEVERE THUNDERSTORM WATCH 432 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of southern West Virginia and western West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. A slight risk for severe thunderstorms exists today and tonight. Damaging winds are the primary threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A slight risk for severe thunderstorms exists Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ101>103-105-WVZ005-024-025-240015- Greenup-Carter-Boyd-Lawrence KY-Wayne-Mingo-Logan- 808 PM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for northeast Kentucky, and portions of southern West Virginia and western West Virginia. .DAY ONE...Tonight. A slight risk for severe thunderstorms exists today and tonight. Damaging winds are the primary threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A slight risk for severe thunderstorms exists Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ003-004-WVZ033-240015- Dickenson-Buchanan-McDowell- 808 PM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for southwest Virginia and southern West Virginia. .DAY ONE...Tonight. Showers and thunderstorms with heavy downpours are possible tonight across the area. A flash flood watch may be necessary. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A slight risk for severe thunderstorms exists on Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 22, 7:47 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
747 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM TSTM WND DMG FRENCH CREEK 38.89N 80.30W
07/22/2017 UPSHUR WV 911 CALL CENTER
TREES AND POWERLINES DOWN. TIME ESTIMATED VIA RADAR.
&&
EVENT NUMBER RLX1700587
MECLocal storm report, Jul 22, 8:10 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
810 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FLASH FLOOD 1 NNE HARRISVILLE 39.22N 81.04W
07/22/2017 RITCHIE WV TRAINED SPOTTER
WATER OVER RT 16 NEAR STEWART RUN. WITH PICTURE VIA
FACEBOOK.
&&
EVENT NUMBER RLX1700588
MECSpecial weather statement, Jul 22, 8:16 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Charleston WV
816 PM EDT SAT JUL 22 2017
WVZ018>020-028>031-230100-
Calhoun-Doddridge-Harrison-Ritchie-Lewis-Gilmer-Braxton-
816 PM EDT SAT JUL 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CALHOUN...
SOUTHEASTERN RITCHIE...SOUTHERN DODDRIDGE...GILMER...LEWIS...CENTRAL
BRAXTON AND SOUTHERN HARRISON COUNTIES...
At 816 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near West Union to near Arnoldsburg.
Movement was east at 35 mph.
Wind gusts up to 50 mph and dime size hail are possible with these
storms.
Locations impacted include...
Weston, Glenville, Sutton, Grantsville, Salem, Gassaway, Jackson
Mill, Stonewall Jackson, Arnoldsburg, Cedar Creek State Park, West
Milford, Burnsville, Lost Creek, Jane Lew, Flatwoods, Sand Fork,
Auburn, Shock, Millstone and Rosedale.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 79 between mile markers 48 and 112.
Route 50 in West Virginia between mile markers 56 and 63.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3916 8022 3910 8028 3910 8030 3907 8030
3855 8080 3875 8118 3879 8123 3933 8069
TIME...MOT...LOC 0016Z 277DEG 32KT 3928 8068 3883 8112
ManningLocal storm report, Jul 22, 9:14 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
914 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND DMG 5 NNW MCARTHUR 39.30N 82.52W
07/22/2017 VINTON OH 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN ALONG
LOCUST GROVE RD. BETWEEN EGGLESTON RD. AND
KING RD. TIME ESTIMATED FROM RADAR.
&&Local storm report, Jul 22, 9:31 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
931 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 3 ENE JACKSON 39.07N 82.57W
07/22/2017 JACKSON OH 911 CALL CENTER
TREE DOWN ALONG RICE RD. TIME ESTIMATED FROM
RADAR.
&&Special weather statement, Jul 22, 9:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
949 PM EDT SAT JUL 22 2017
KYZ101>103-230230-
Boyd-Greenup-Carter-
949 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN BOYD...GREENUP AND
CENTRAL CARTER COUNTIES...
At 948 PM EDT, a strong thunderstorm was located near Camp Dix, or 12
miles north of Carter Caves State Park, moving east at 25 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Grayson, Carter Caves State Park, Greenup, Load, Princess, Coalton,
Gesling, Greenbo Lake, Oldtown, Naples, Rush, Denton, Carter,
Flatwoods, Russell, Raceland, Worthington, Wurtland, Hopewell and
Brushart.
This includes Interstate 64 in Kentucky between mile markers 164 and
182.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3843 8323 3844 8321 3845 8321 3845 8320
3847 8319 3849 8319 3854 8314 3854 8312
3855 8310 3857 8310 3859 8307 3862 8308
3855 8272 3824 8276 3836 8323
TIME...MOT...LOC 0148Z 289DEG 21KT 3854 8319
ManningThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:16 PM EDT | Special Weather Statement | RLX | Braxton, Calhoun, Doddridge, Gilmer, Lewis | 44 min |
| Jul 22, 8:21 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Gilmer, Lewis | 39 min |
| Jul 22, 8:45 PM EDT | Severe Thunderstorm Warning | RLX | Randolph, Upshur, Webster | 45 min |
| Jul 22, 9:00 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Nicholas, Webster | 45 min |
| Jul 22, 9:51 PM EDT | Special Weather Statement | RLX | Pocahontas | 39 min |
| Jul 22, 10:53 PM EDT | Special Weather Statement | RLX | Cabell | 52 min |
| Jul 22, 10:59 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Wayne | 46 min |
| Jul 22, 11:34 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Putnam | 26 min |
| Jul 23, 12:00 AM EDT | Special Weather Statement | RLX | Boone | 30 min |
| Jul 23, 12:28 AM EDT | Special Weather Statement | RLX | Nicholas | 32 min |
| Jul 22, 8:15 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson | 45 min |
| Jul 22, 10:26 PM EDT | Special Weather Statement | RLX | Boyd, Carter, Greenup | 49 min |
| Jul 23, 12:14 AM EDT | Special Weather Statement | RLX | Boyd, Greenup | 31 min |
| Jul 23, 1:13 AM EDT | Special Weather Statement | RLX | Lawrence | 32 min |
| Jul 23, 1:31 AM EDT | Special Weather Statement | RLX | Carter | 29 min |
| Jul 23, 2:04 AM EDT | Special Weather Statement | RLX | Carter, Lawrence | 26 min |
| Jul 23, 2:42 AM EDT | Special Weather Statement | RLX | Lawrence | 33 min |
| Jul 23, 3:51 AM EDT | Special Weather Statement | RLX | Carter | 24 min |
| Jul 23, 4:15 AM EDT | Special Weather Statement | RLX | Carter | 30 min |
| Jul 23, 7:42 PM EDT | Special Weather Statement | RLX | Dickenson | 33 min |
Nearby
Special Weather Statements in Kentucky, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.